# SDR AALA20140207002

- Difficulty date: February 7, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 44,060 hours, 17,849 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM OF LT & RT WING SKIN FROM STATIONS 540 TO 543.  REMOVED CORROSION & ACCOMPLISHED REPAIR IAW EA B737-57-033466.
